Exploring The Hormonal Route. Hair=life.

Nghtly

Member
My Regimen
Reaction score
7

The side effects of HRT are greatly exaggerated. I have been using it for almost 5 months and cannot name any negative side effects other than gynecomastia.
However, I must tell you that, nevertheless, this is not a toy and requires determination. If you think that hair is important to you and you cannot imagine life without it - yes, this is what you need. To avoid hurting yourself, take estradiol in the safest form, and don't take CPA - it's not the best antiandrogen. I recommend injections (1 shot every 2 weeks - very convenient) and Bicalutamide
Do you have a guide of what to use if i wanne start HRT. And if i need to prepare myself before starting. Thankyou
 

MylovelyHair

Established Member
My Regimen
Reaction score
108
Hey can i ask you a few questions about my therapy i am planning?? I am already been taking finasteride and dutasteride both together plus minoxidil topical!!I have a full head of hair no receding and no thinning !The only place i have a little bit of thinning is crown!! Now i wanted to ask you which anti androgen should i add to my regimen cyproterone acetate or bicalutamide 50 mg for 3-6 months without estrogen if i can recover without much feminization??Also how much CPA?? 12,5 or 25 or 50 ??Will i recover with this therapy ? (CPA or bicalutamide 50 mg? +finasteride and dutasteride together + topical min)?If that fails i will add estrogen!! Thank you in advance!!
 

Reciprocity

Established Member
My Regimen
Reaction score
45
Hey can i ask you a few questions about my therapy i am planning?? I am already been taking finasteride and dutasteride both together plus minoxidil topical!!I have a full head of hair no receding and no thinning !The only place i have a little bit of thinning is crown!! Now i wanted to ask you which anti androgen should i add to my regimen cyproterone acetate or bicalutamide 50 mg for 3-6 months without estrogen if i can recover without much feminization??Also how much CPA?? 12,5 or 25 or 50 ??Will i recover with this therapy ? (CPA or bicalutamide 50 mg? +finasteride and dutasteride together + topical min)?If that fails i will add estrogen!! Thank you in advance!!
Anything past 10mg a day of CPA is pointless. It's a diminishing returns kind of thing. Same as with, say, finasteride really.
 

Norwoody

Banned
My Regimen
Reaction score
1,790
Anything past 10mg a day of CPA is pointless. It's a diminishing returns kind of thing. Same as with, say, finasteride really.
Yeah and why would you take CPA when other drugs are safer and more efficacious. If you are on high enough doses of bica or E then there is literally no point in taking CPA. I would say the only cases it should be considered is when someone has high testosterone levels and doesn't want to use particularly high doses of E or other antiandrogens. And like you said, no point in going past 10mg anyways.
 

MylovelyHair

Established Member
My Regimen
Reaction score
108
Yeah and why would you take CPA when other drugs are safer and more efficacious. If you are on high enough doses of bica or E then there is literally no point in taking CPA. I would say the only cases it should be considered is when someone has high testosterone levels and doesn't want to use particularly high doses of E or other antiandrogens. And like you said, no point in going past 10mg anyways.
I will use E if anti androgens alone fail!! I will take CPA or bica alone first
 

MylovelyHair

Established Member
My Regimen
Reaction score
108
bica is hard i think, do you take fina and duta too ? or the both don't work it is the reason which one you want to go to bica right ?
i have a little bit of thinning and i can't lose time on dutasteride and finasteride!! I am taking them together because where i live they are super cheap and legit from pharmacy
 

MylovelyHair

Established Member
My Regimen
Reaction score
108
Have you had your bloods done? Have you tried oral minoxidil or RU? What is your hair loss situation, briefly?
Only crown thinning !! I think they don't sell oral min here RU neither!!
 

Norwoody

Banned
My Regimen
Reaction score
1,790
Only crown thinning !! I think they don't sell oral min here RU neither!!
Well you could try drinking minoxidil and I'm pretty sure you can get RU shipped to you as I've seen plenty of people from other countries get it. I am just saying that it is quite the jump to go from finasteride/dutasteride to cpa/bica. First, unless you get blood work and have high testosterone then CPA is a waste of time IMO. And why not try bica topically? I would take some intermediate steps, as it could save you from gyno surgery, unless your blood work shows that you would need a more aggressive regimen. Especially if you only have thinning in one area.
 

kckcjl94

Member
My Regimen
Reaction score
2
posted this in a different thread but figured i'd do it here. tried to upload them in order and label them accordingly. pre-trt you can see my temples are still rounded down, my hairline was actually lower in high school but it moved up a bit around 20-21 and stayed there. the red shirt pic is couple years on trt, you can see the temple has chipped out a bit, not a big deal. the white shirt i think you can obviously see my hair was healthy, still on trt. started water fasting 5 days a week, then the last pic are what i would lose every shower this went on for 2 years, maybe a little more. that pile is 1000 hairs, and this happened all the time. there's my hair and temples after all that damage which is the same all over my head. you can see when i hold it out all those thin wispy hairs, that was all thick heavy and you couldn't even see through it, its that way all over. and of course the last one is of my left worse temple, i put a small blue line to show where the hairline was originally. there are some smaller dark hairs the camera didnt pick up, but theyve been there for years and don't change. derm suggested it was also age related thinning, lack of nutrition for a couple years and chronic Telogen Effluvium may have spent some of my hairs lifespan, who knows. at one point i prob lost 70% density compared to what i had. inflammation markers were high so went over to carnivore diet and Doctor put me on hydrocortisone 10mg.

ive been on oral minoxidil for a year, unfortunately switching brands gave me another huge shed about 4 months ago that wiped out all my progress. estrogen 2mg daily for the last 2 months. unfortunately i had a terrible reaction to finasteride so that's out, and i have a pituitary tumor so some of the AA are out, going for e monotherapy to take care of the low testosterone. my pre trt bloodwork my testosterone total was 80 and estrogen 40, so aiming for that or better. oral minoxidil stopped the crazy shedding, and adding a ton of supplements decreased it even further.

i plan to go up to 4mg estrogen a day, staying on 5mg OM twice a day, adding estrogen gel to temples, start getting serious about microneedling, finally do my prp every 4-6 weeks and evaluating each prp method every few months since there is so much variation in preparation. continuing supplements since they seem to reduce shedding, increase my hgh. also on low dose naltrexone for anti-aging/inflammation.

i don't have much hope of restoring the temples, i just want to get my density back and make the temples instead of curving back just straighten back up a bit and halt any further loss.
 

Attachments

  • Inked32_LI.jpg
    Inked32_LI.jpg
    868.1 KB · Views: 109
  • Inked20161028_150401_LI.jpg
    Inked20161028_150401_LI.jpg
    110.5 KB · Views: 105
  • Inked20170119_160705_LI.jpg
    Inked20170119_160705_LI.jpg
    107.8 KB · Views: 95
  • Inked20190621_192147_LI.jpg
    Inked20190621_192147_LI.jpg
    80.4 KB · Views: 99
  • Inked20210804_003423_LI.jpg
    Inked20210804_003423_LI.jpg
    102 KB · Views: 102
  • InkedInked20210804_003524_LI.jpg
    InkedInked20210804_003524_LI.jpg
    99.4 KB · Views: 102
  • 20201212_190149.jpg
    20201212_190149.jpg
    216.9 KB · Views: 106
  • 20210804_003506.jpg
    20210804_003506.jpg
    75.1 KB · Views: 106

MylovelyHair

Established Member
My Regimen
Reaction score
108
Well you could try drinking minoxidil and I'm pretty sure you can get RU shipped to you as I've seen plenty of people from other countries get it. I am just saying that it is quite the jump to go from finasteride/dutasteride to cpa/bica. First, unless you get blood work and have high testosterone then CPA is a waste of time IMO. And why not try bica topically? I would take some intermediate steps, as it could save you from gyno surgery, unless your blood work shows that you would need a more aggressive regimen. Especially if you only have thinning in one area.
yes only one area !! The other areas more than I need of hair i am glad!But i need to reverse the thinning completely!
 
Last edited:

Almas_NW0

Established Member
My Regimen
Reaction score
454
As I expected, the side effects of HRT on the body are exaggerated. Almost 5 months have passed. I stopped dieting and started eating a lot of sweets (I stopped after a couple of months, but still, my diet got out of control) and did not gain fat mass. Either he scored so little that it is not noticeable. Either way, I will go back to a calorie deficit and I am confident that I can successfully keep my fat percentage the same.
My breasts have become more swollen, but it still looks more like gynecomastia than a woman's breasts. Although, of course, a genetic factor plays a role here: I am Asian.
Watch your diet and your body will be fine. Use Bicalutamide like AA and don't touch the CPA, which is more likely to burn muscle.
 
Top